# SDR DALA2024031103211

- Difficulty date: March 6, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 98,685 hours, 25,250 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 610-630 S17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 FOUND DAMAGE AND SCRATCHES BETWEEN S610 TO 630 AT STRINGER S17. CORRECTIVE ACTION: REF ERA 616244-14. (5026758)
